Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 5, Pages 369-375
http://dx.doi.org/10.1155/S1024123X98000878

A representation theorem for linear discrete-space systems

Department of Electrical and Computer Engineering, The University of Texas at Austin, Austin 78712, TX, USA

Received 22 July 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irwin W. Sandberg, “A representation theorem for linear discrete-space systems,” Mathematical Problems in Engineering, vol. 4, no. 5, pp. 369-375, 1998. https://doi.org/10.1155/S1024123X98000878.